uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A central limit theorem for random ordered factorizations of integers
Acad Sinica, Inst Stat Sci, Taipei, Taiwan.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Electronic Journal of Probability, ISSN 1083-6489, E-ISSN 1083-6489, Vol. 16, 347-361 p.Article in journal (Refereed) Published
Abstract [en]

Write an integer as finite products of ordered factors belonging to a given subset P of integers larger than one. A very general central limit theorem is derived for the number of ordered factors in random factorizations for any subset P containing at least two elements. The method of proof is very simple and relies in part on Delange's Tauberian theorems and an interesting Tauberian technique for handling Dirichlet series associated with odd centered moments.

Place, publisher, year, edition, pages
2011. Vol. 16, 347-361 p.
Keyword [en]
Tauberian theorems, asymptotic normality, ordered factorizations, method of moments, Dirichlet series
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-148642ISI: 000287417600001OAI: oai:DiVA.org:uu-148642DiVA: diva2:402732
Note

Correction in: Electronic Journal of Probability, vol. 18, pages 1-3, Article Number: 16

DOI: 10.1214/EJP.v18-2297

Available from: 2011-03-09 Created: 2011-03-09 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Janson, Svante

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Electronic Journal of Probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 377 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf